In Stock

Nurofen Sinus & Pain Tablets 24 Pack

11.50

Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from…

SKU: 5000158105577 Categories: , ,

Description

Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
 
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.
Active Ingredients 
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Sinus & Pain Tablets 24 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

Nurofen Sinus & Pain Tablets 24 Pack removePuressential Repiratory Throat Spray 15ml removeNitty Gritty Aromatherapy Head Lice Solution removeLyclear Creme Rinse removeLyclear Treatment Spray & Comb 100ml removeCalpol Infant 2m+ Strawberry Sugar Free remove
NameNurofen Sinus & Pain Tablets 24 Pack removePuressential Repiratory Throat Spray 15ml removeNitty Gritty Aromatherapy Head Lice Solution removeLyclear Creme Rinse removeLyclear Treatment Spray & Comb 100ml removeCalpol Infant 2m+ Strawberry Sugar Free remove
ImageNurofen Sinus & Pain Tablets 24 PackPuressential Repiratory Throat Spray 15mlNitty Gritty Aromatherapy Head Lice SolutionLyclear Creme RinseLyclear Treatment Spray & Comb 100mlCalpol Infant 2m+ Strawberry Sugar Free
SKU5000158105577
Rating
Price11.508.9014.0010.5017.9914.993.698.10
Stock

Out of stock

Out of stock

Out of stock

Only 1 left in stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOnly 1 left in stockOut of stock
Add to cart

Add to cart

Read more

Read more

Select options

Add to cart

Select options

DescriptionNurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from...Puressentiel respiratory Spray Gorge 15ml Overview: to help relieve, clear, clean up the respiratory tract and calm irritation of the throat. throat spray associates of propolis with echinacea, with stimulant properties against winter; the softening honey and essential oils (peppermint, eucalyptus expunged, thujanol, cineole rosemary thyme). operating instructions : shake well before...Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients.  The treatment helps the comb to glide smoothly and effortlessly through any...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...
ContentNurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
 
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Active Ingredients 
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
Puressentiel respiratory Spray Gorge 15ml Overview: to help relieve, clear, clean up the respiratory tract and calm irritation of the throat. throat spray associates of propolis with echinacea, with stimulant properties against winter; the softening honey and essential oils (peppermint, eucalyptus expunged, thujanol, cineole rosemary thyme). operating instructions : shake well before each use. adult : 2-3 sprays per use at the bottom of the throat 3-6 times per day children: over 7 years: 1 spray by use at the bottom of the throat 3-6 times daily. it is advisable not to exceed the recommended dose. Drink as part of a varied and balanced diet and a healthy lifestyle.Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients. The treatment helps the comb to glide smoothly and effortlessly through any hair type. Unlike some regular hair conditioner, the Nitty Gritty Solution won't foam up when you use it, so you can see what you're getting out. How to Use 3-6 applications may be needed for treatment.Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.
Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the Lyclear Spray to dry hair by holding approximately 10 cm from the hair and carefully spraying. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for 15 minutes.
  3. After 15 minutes apply sufficient amount of normal shampoo to the hair before wetting. Shampoo thoroughly then rinse with warm water. Wash the hair again.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days if necessary.
Active Ingredients  Mineral oil and dimethicone.
Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

2x 59ml, 59ml

Size

140ml, 60 ml